# SDR QXEA2011042000288

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 21,132 hours, 18,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH TC 6-34-147, TCAS ANTENNA DOUBLER INSPECTION, SELF LEVEL GREEN APPLICATION.  FOUND MINOR SURFACE CORROSION ON FUSELAGE SKIN.  REMOVED CORROSION AND COMPLETED REPAIR IAW RD 8/4-55-505.
